Actifed Syrup – 100Ml

7,55

Actifed syrup contains a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. It also contains an ingredient which works in two ways - antihistamine actions to relieve the symptoms of allergies such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

Reviews

There are no reviews yet.

Be the first to review “Actifed Syrup – 100Ml”
All search results
Select your currency
EUR Euro
0
    0
    Your Cart
    Your cart is emptyReturn to Shop